Ishikawa Iterative Process with Errors for Strongly Pseudo-contractive Mappings in Banach Spaces
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 461-467
Printed September 1, 2004
Yongjin Li
Sun Yat-sen University
Abstract : In this paper,we study the Ishikawa iterative sequences with errors for Lipschitzian strongly pseudo-contractive operator in arbitrary real Banach spaces. Our results improve the results obtained previously by C. E. Chidume [3] and Zeng [9].
Keywords : strongly pseudo-contractive operator, nonlinear equation, Ishikawa iterative sequences with errors
MSC numbers : 47H17, 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd